| Model Number |
CLV-S40PRO |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the panel of subject device flickered and the power was cut off by using the electric knife during set up / inspection for use.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, d9, h3, h4, h6 the device was returned to olympus for inspection and the reported failure (the panel flickered) was confirmed, the reported failure (the power was cut off by using the electric knife) was not confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: limit switch failure causing the panel to flicker.The cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.